AMS eContent Search Results
Matches for: msc=(32U05) AND publication=(jams)
Sort order: Date
     

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Valentino Tosatti and Ben Weinkove. The Monge-Amp\`ere equation for $(n-1)$-plurisubharmonic functions on a compact K\"ahler manifold. J. Amer. Math. Soc. 30 (2017) 311-346.
Abstract, references, and article information   
View Article: PDF

[2] Tamás Darvas and Yanir A. Rubinstein. Tian's properness conjectures and Finsler geometry of the space of K\"ahler metrics. J. Amer. Math. Soc. 30 (2017) 347-387.
Abstract, references, and article information
View Article: PDF

[3] Sébastien Boucksom, Charles Favre and Mattias Jonsson. Solution to a non-Archimedean Monge-Amp\`ere equation. J. Amer. Math. Soc. 28 (2015) 617-667.
Abstract, references, and article information   
View Article: PDF

[4] Valentino Tosatti and Ben Weinkove. The complex Monge-Ampère equation on compact Hermitian manifolds. J. Amer. Math. Soc. 23 (2010) 1187-1195. MR 2669712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dan Coman, Norman Levenberg and Evgeny A. Poletsky. Quasianalyticity and pluripolarity. J. Amer. Math. Soc. 18 (2005) 239-252. MR 2137977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] László Lempert. Plurisubharmonic domination. J. Amer. Math. Soc. 17 (2004) 361-372. MR 2051614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1

American Mathematical Society